# SDR IPXA10659938

- Difficulty date: May 10, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001889
- Condition: Misrepaired
- Location: Bs 524 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE STA524 STR25L EXISTING REPAIR MUST BE REMOVED AND REACCOMPLISHED IAW SRM. GIVEN IN VALIDATION EO B767-5100-36544 APPENDIX B ITEM 1 FX AT BTN BS511.5 & 532.5 STR25L STR REPAIRED IAW R53-00-36725 & EO B767-5330-37838, ORG MATL 7075T6 BARE.120" TAPER STRINGER. STR CUTOFF LENGTH IS 21", 0.063" AT CUT LINE AREA. REPAIR LENGTH IS 37.25" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL BAC1498-209-7075T62 AS REPAIR INITIAL SECTION. THIS REPAIR IS TIME LIMITED UNTIL 14MAY2012.
